Fan-type results for the existence of [a,b]-factors

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)688-693
JournalDiscrete Mathematics
Volume306
Publication statusPublished - 2006 Apr 1

Cite this

Fan-type results for the existence of [a,b]-factors. / Matsuda, H.

In: Discrete Mathematics, Vol. 306, 01.04.2006, p. 688-693.

Research output: Contribution to journalArticle

@article{cf6be189d8294af1bc940a0bee39fc25,
title = "Fan-type results for the existence of [a,b]-factors",
author = "H. Matsuda",
year = "2006",
month = "4",
day = "1",
language = "English",
volume = "306",
pages = "688--693",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

TY - JOUR

T1 - Fan-type results for the existence of [a,b]-factors

AU - Matsuda, H.

PY - 2006/4/1

Y1 - 2006/4/1

M3 - Article

VL - 306

SP - 688

EP - 693

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -